# SDR CALA0300722

- Difficulty date: December 24, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 57,346 hours, 26,167 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM LT LOWER CHORD CORRODED FROM STA 699-727. REPAIRED IAW ECRA 5310-03740.
